# SDR UIEA2024031900161

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 96,266 hours, 24,677 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE AIR/GRND STATUS MESSAGE( INSTALLED TARGET AND ADJUSTMENT BRACKET INSTALLED IAW BOEING AMM 32-61-03 AND OPS CHECK CARRIED OUT IAW AMM 32-61-03, OPS CHECK GOOD. )
